# SDR DXTA2023052486990

- Difficulty date: May 24, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N825QS
- Aircraft serial: 7000066
- Aircraft time: 1,346 hours, 759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008255
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS DO NOT ILLUMINATE WITH SWITCH IN ARM AND BATTERIES OFF.  RECEIVED REPAIRED BATTERY CHARGER SYSTEM (EMER BATTERY) P/N: CBS28-1 S/N: 0593M FROM THE CUSTOMER. GAINED ACCESS, REMOVED #1 EMERGENCY BATTERY PACK UC019 P/N: CBS28-1 S/N: 008255 DUE TO INTERNAL FAILURE, AND INSTALLED REPAIRED EMERGENCY BATTERY PACK P/N: CBS28-1 S/N: 0593M I.R.W. CE-700 AMM 33-50-07. ALLOWED BATTERY PACK TO CHARGE AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK I.R.W. CE-700 AMM 33-50-00 AND THE CHECK WAS FOUND SATISFACTORY
